# SDR DALA2019020900897

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT H CHECK AT AEM, 2 DENTS WERE FOUND ON THE FUSELAGE SKIN P/N 143A3212-8 (MATERIAL 2024-T3 CLAD SHEET) BETWEEN BSTA 360 AND BSTA 380 & S-17L TO S-18L. MAINTENANCE REPAIRED DAMAGE PER ERA 574683-14.
